# SDR ABXA9900376

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 92057802
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DC BUS OFF LIGHT ILLUMINATED ON GENERATOR INOP CROSS-TIE CHECK.  FOUND CONTACTS BETWEEN TERMINALS B1 AND B2 OPEN ON RELAY R2-19.  REPLACED RELAY IAW DC9 MM, OPS CHECKED GOOD.
